Sulfite allergy what is safe ??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AnaC
New Member


Date Joined May 2013
Total Posts : 1
   Posted 5/19/2013 10:33 PM (GMT -6)   
Hi, I have had severe reactions to food, chemicals and medications that contain sulfur, sulfites, or sulfites. A build up of sulfites cause fast heart rate and some chest and back pain, minor but worry some. My allergist is great but trying to figure it out. I have lost a lot of weight and things that mildly bothered me before are now causing severe reactions. I need a safe bottled water to drink, I found one that seemed ok but is now causing heart rate to race and dizziness after 2 days of sipping it. Can anyone tell me a brand that is safe to drink and where I can find it? I'm pretty worried at this point and no one really believes me, especially at ER. Most of my friends think I am crazy at this point and making it up.
Any help is appreciated.

Thanks,
Ana

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4415
   Posted 5/20/2013 1:49 AM (GMT -6)   
I've sent you a bunch of info in email... I hope it's helpful... :)
-Razzle

Chronic Lyme, Bart., Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut dysmotility & non-specific inflammation, Lupus, Osteoporosis, etc.; G-Tube
Meds: Flagyl, Domperidone, Zofran, Claritin, Andrographis & other herbs, homeopathy, supplements, etc.

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 5000
   Posted 5/20/2013 7:12 AM (GMT -6)   
Welcome, Ana, to the forum.

For those not getting Razzles messages, there are threads in the forum if you put the keywords in the search box at the top of the page.

Ana, having tachycardia is not crazy. That's my main reaction to sulfites too. I've been in the ER several times, once needing a heart rhythm conversion (painful), once with a heart attack. Read some of my posts and google cardioesophageal reflex and linked angina.

To avoid the heart attack, keep your cholesterol under control. Coronary vasospasm can cause a cholesterol plaque in the artery to rupture - causing a heart attack. That's what happened to me.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, May 26, 2018 5:26 PM (GMT -6)
There are a total of 2,966,234 posts in 325,320 threads.
View Active Threads


Who's Online
This forum has 162722 registered members. Please welcome our newest member, irish59.
303 Guest(s), 7 Registered Member(s) are currently online.  Details
countess18, amafi, Stan1961, blksteeda, exqualls, InTheShop, FM2303